# SDR SWAA001618

- Difficulty date: August 28, 2000
- Submitted: September 1, 2000
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 25,126 hours, 23,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS TRACK COVER LOOSE AND WIRES EXPOSED.  REPOSITIONED WIRES AND SECURED TRACK PER MM.
